MathSciNet Relay Station
MathSciNet bibliographic data
MR688956 (84i:58097) 58F20 (58F08)
Byers, Bill Topological semiconjugacy of piecewise monotone maps of the interval. Trans. Amer. Math. Soc. 276 (1983), no. 2, 489–495.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement